# SDR 9716919872

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB AT 11,000 FEET, THE RIGHT ENGINE EXPERIENCED VIBRATIONS WITH ASSOCIATED CONTAINED FAILURE OF THE RIGHT ENGINE.  CREW FOLLOWED COM PROCEDURES, RETURNED TO DTW, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.
